# SDR SWIA202411250903

- Difficulty date: September 3, 2024
- Submitted: November 25, 2024
- Operation: Air carrier
- Aircraft: N776SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10241
- Aircraft time: 47,350 hours, 31,441 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WING TO BODY L/H DIAPHRAGM HAS A CRACK AT FS909.     (C-CHECK RO 11/23/2024)    REPAIRED AREA ON AFT WTB LH DIAPHRAGM AT 909.00 IAW REO 670-53-82-478 REV-A DATE: 2014-11-12NDT PERFORMED BY BARON NDT, LLC FAA CRS# 5NDR545D REPORT# S102524-4 PO# 174025 DATE INSPECTION: 25-OCT-2024, SEE REPORT FOR DETAILS.
